# SDR 97FDEA00143

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 651622718
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 260 001 CORROSION (C57-562-01-2) UNDERNEATH NR 6 K-FLAP DATA PLATE.  REMOVED CORROSION AND REPAIRED K-FLAP IAW FED-EX SRM 57-30-3.
